| Lot Number |
SB13484 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.There was no evidence to suggest that any aspect of the lens was responsible for the surgical complication reported.Additionally, lenstec believes that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
Event or Problem Description
Lenstec, inc.Received an email notification stating "front haptic broke when inserted into eye.The incision was enlarged to remove the lens with no patient injury and another lens was implanted".